Hi, everyone. I'm currently experiencing a VERY bad flare-up, and I seem to have a new symptom and am not really sure whether or not it's FM-related or not. It's a tad frightening, and I'm a little concerned. Please help if you can.
I've had an FM diagnosis for around five years, and I'm sixteen. I have some slightly unusual symptoms for an FM patient (I also have Reflex Sympathetic Dystrophy, or RSD, to anyone who knows what that is, which causes some pretty crazy stuff, and I have a lot of unexplained neuro symptoms that a lot of FM patients do not have, but my doctors have ruled out everything else, so...), and I'm used to being an abnormality by now, but this new symptom is disturbing me.
This morning, when I woke up, I felt very strange. I often have bouts of dizziness and extreme fatigue, but today it seemed to have a correlation with my eyesight, but I don't really know how to describe it. Nothing's blurry, but the vision feels very uneven in both eyes. I feel like I'm seeing two different pictures, like my eyes aren't in sync with one another, and it's rather disconcerting. I do wear contacts, but I've had the same prescription for years, and I have no idea why I would wake up and have my vision dramatically different. It was somewhat-present without my contacts, but as soon as I put them in it was worse (maybe seeing more clearly magnified the difference in sight between my two eyes??). It's not painful, just weird, and I feel like it's actually impairing my balance, which just makes my dizziness that much worse. I've also had a bad headache all day, and it seems like every time I glance around the room or move my head my dizziness gets worse. I feel very nauseated, as though I've been on a ship all day. My meds could cause the dizziness, but as far as I know, they shouldn't affect my eyesight? So my question is- what could this be? Has anyone else ever experienced this, or does anyone know what this is? Do I need to see my doctor? Should I be worried?
I'm currently on Cymbalta (60mg) and a contraceptive (periods make me flare horribly), and that's literally it. I used to be on Celebrex and still plan on being on it, but my stupid insurance is being a jerk right now, and I've been off of it for nearly two weeks now (not the greatest, but as far as I know it doesn't really have withdrawal symptoms, and it ABSOLUTELY should not cause eyesight issues). I can be very scatterbrained with my meds and did miss Cymbalta last night and have on occasion in the past- could that be causing anything? I know Cymbalta's a messy drug to go off of and can cause some funky symptoms, but I haven't been THAT bad...
Any advice and/or information would be INCREDIBLY appreciated, thank you!